PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 29(43), pp. 171--190 (1981)
INEQUIVALENT REGULAR FACTORS OF REGULAR GRAPHS ON 8 VERTICES
Zoran S. Radosavljevi\'cElektrotehnicki fakultet, Beograd, Yugoslavia
Abstract: In this paper we shall find all nonisomorphic factorizations of all regular graphs on 8 vertices into two regular factors without the use of a computer (as a contrast to ). These factorizations are significant since they produce regular graphs with the least eigenvalue $-2$ which are neither line-graphs nor cocktail-party graphs but which are cospectral to line-graphs (cf ).
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts